Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 861–865 | Cite as

Lewy's theorem on the zeros of the Hessian of a harmonic function

  • A. I. Yanushauskas
Article
  • 62 Downloads

Keywords

Harmonic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Lewy, “On the nonvanishing of the Jacobian of a homeomorphism by harmonic gradients,” Ann. Math., Ser. 2,88, No. 3, 518–529 (1968).Google Scholar
  2. 2.
    A. Yanushauskas, “On the zeros of the gradient and the zeros of the Hessian of a harmonic function,” Sib. Mat. Zh.,10, No. 3, 605–691 (1969).Google Scholar
  3. 3.
    M. Morse and S. S. Cairns, Critical Point Theory in Global Analysis and Differential Topology, Academic Press, New York-London (1969).Google Scholar
  4. 4.
    C. Miranda, Partial Differential Equations of Elliptic Type [Russian translation], IL, Moscow (1957).Google Scholar
  5. 5.
    A. Yanushauskas, “On the zeros of the gradient of a harmonic function,” Dokl. Akad. Nauk SSSR,158, No. 3 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. I. Yanushauskas

There are no affiliations available

Personalised recommendations